# SDR ASAA9710082

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 66193551
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WRG - FLT 64 - PRIORT TO FLT THE PILOT'S LEFT SLIDING WINDOW WAS FOUND TO BE DIFFICULT TO CLOSE.  ADJUSTED GUIDE PIN AND SLIDING WINDOW OPERATED NORMALLY.    (M)
